# SDR UALA2010121404557

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 37,166 hours, 8,087 cycles
- Engine: Pwa PW4077
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Failed
- Location: Oil Filter Bypas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL FILT SNSR L THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE LT ENGINE HAS FAILED.  STATUS  MSG01-ACTIVE CRUISE MODE DEPENDENT; SWITCH POSITION SIGNAL FROM OIL FILTER DIFFRNTL PRESS SW (L ENG) CHANNEL A & B DO NOT AGREE.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG02- ACTIVE CRUISE MODE DEPENDENT; SWITCH POSITION SIGNAL FROM OIL FILTER DIFFRNTL PRESS SW (L ENG) CHANNEL A AND B DO NOT AGREE. MSG-7960861 ACTIVE ER MODE MSG-7960861 ACTIVE ER MODE. REPLACED OIL FILTER DIFF PRES SWITCH, MAIN OIL FILTER, MSG CLEARED. LEAK CKS OK. TEST OK.
